MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY
Model Number 3320
Medical Device Problem Codes Detachment of Device or Device Component (2907); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a burr fracture occurred.The 60mm x 3.5mm in diameter, 95% stenosed target lesion was located in the moderately tortuous and severely calcified left anterior descending artery.A 1.50mm rotalink burr was selected for use.During the procedure, after the advancer was connected, the wire could not come out from the burr.It was then noted that the burr was fractured 5cm from the connection of the advancer upon opening.The procedure was completed with a different device.No complications were reported, and patient was stable post procedure.
 
Additional Manufacturer Narrative
E1-(b)(6).
 
Additional Manufacturer Narrative
(b)(6).Device evaluated by manufacturer: the device was returned for analysis.Visual inspection of the device found that the coil was kinked and stretched at the handshake connection.Microscope inspection of the device found no damage or irregularity.
 
Event or Problem Description

Brand Name
ROTALINK BURR
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20791989
Report Number2124215-2024-72478
Device Sequence Number12451260
Product Code MCX
UDI-Device Identifier08714729185857
UDI-Public08714729185857
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2026
Device Model Number3320
Device Catalogue Number3320
Device Lot Number0034193157
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Supplement Date Received by Manufacturer12/17/2024
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale
Patient Weight82 KG